Generalized Lindley Family with application on Wind Speed Data


ÇAKMAKYAPAN ERGÜLER S., ÖZEL KADILAR G.

PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH, vol.17, no.2, pp.387-397, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.18187/pjsor.v17i2.2518
  • Title of Journal : PAKISTAN JOURNAL OF STATISTICS AND OPERATION RESEARCH
  • Page Numbers: pp.387-397

Abstract

In this study we introduce a new extended class of continuous distributions named generalized Lindley family of distributions. Some properties of the new generator, including ordinary moments, quantile, generating and entropy functions, which hold for any baseline model, are presented. The method of maximum likelihood is used for estimating the model parameters. The flexibility of the new family of distributions is shown via an application on the wind speed data set. The results shows that the proposed family is better than well-known distributions including log-logistic, Burr, Dagum, Frechet, Pearson, Dagum, Lindley, Weibull and exponential distributions.